| Model Number |
SMPM-02 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Infection (1930); Inflammation (1932); Muscle Weakness/Atrophy (1967); Nerve Damage (1979); Pain (1994); Perforation (2001); Seroma (2069); Hernia (2240); Discomfort (2330); Injury (2348); Vascular Dissection (3160); No Code Available (3191); Sexual Dysfunction (4510); Nodule (4551); Unspecified Tissue Injury (4559)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient's attorney alleged a deficiency against the device resulting in an unspecified adverse outcome.Product was used for therapeutic treatment.The patient underwent a endoscopic repair of bilateral inguinal hernia repair with mesh.He had revision surgery 8 months post-surgery.The patient experienced surgical revision, recurrence, pain, infections.
Additional Manufacturer Narrative
This information was received as a part of an extensive mesh litigation submission to medtronic.The fda was notified of this large complaint receipt.Due to the volume of complaint information received by medtronic, this resulted in a report beyond the 30 day target.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient's attorney alleged a deficiency against the device.Product was used for therapeutic treatment of a bilateral inguinal hernia.It was reported that after implant, the patient experienced recurrence, pain, infections, and nerve damage.Post-operative patient treatment included revision surgery and neurectomy.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Additional information: a4, b5, b7, d8, e1, g1, h6 (ime, imf, device codes).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
The patient's attorney alleged a deficiency against the device.Product was used for therapeutic treatment of a bilateral inguinal hernia.It was reported that after implant, the patient experienced recurrence, pain, infections, nerve damage, inflammation, adhesions, bleeding, seroma, perforation, discomfort, weakness in legs, pain when walking, clothes feel tight and uncomfortable, erectile dysfunction, inability to have sex, feeling of two golf balls at incision site, post-operative patient treatment included revision surgery, neurectomy, explant surgery, medication.